Who has not happened? You are using your face cream and suddenly, you see that it starts to pill on your face. Surely you have suffered the erasing effect on your own skin, as this phenomenon is also known.
There are several reasons why this could happen to you. One is in the cream itself , that its quality is not adequate or that it is expired, and the other is in how you are using it .
WHEN THE PROBLEM IS IN THE CREAM 👇🏼
In the search for cosmetic products to care for our skin and combat the signs of premature aging, we often come across creams that, instead of offering benefits, generate an additional problem: the formation of pills.
Moisturizing creams are made up of a fatty part and a watery part. Depending on what type of skin they are intended for, one or the other will be more important . Thus, in creams for dry skin, there are more fatty active ingredients to protect the skin from premature aging faster and combat the feeling of tightness. In oily skin or acne-prone skin, the aqueous phase is more important, as it should help reduce excessive sebum production.
By their very nature, both parts cannot be mixed with each other, forcing formulators to resort to emulsifiers and gelling agents that allow them to join in the form of an emulsion.
The problem arises when for some reason, these ingredients are not well adjusted in the formula. When this happens, our skin absorbs the oily phase too quickly , but We continue spreading the cream as usual, and since only the aqueous phase is on the surface , the pellets appear.
This usually occurs especially in those cosmetics that contain a lower amount of fat, in addition to some ingredient known as film-forming due to its ability to form a film on the skin.
It can also occur in cosmetics that include silicones, mica, iron oxide or talc.
AVOID THE ERASER EFFECT
WHEN YOU DON'T USE YOUR COSMETICS WELL
1- Incompatible cosmetics
There are times when you use several cosmetics that are incompatible with each other. In these cases, if the first has not yet been completely absorbed, it is normal for pellets to appear.
2- You put more cream than necessary
Another possible factor is that you apply more than necessary. If you use a serum , always keep in mind that they are highly concentrated and quickly absorbed formulas. One or two presses should be enough. In the case of creams , the amount needed is equivalent to a hazelnut.
OhMyKoko 's Ultra-Moisturizing Serum is absorbed so quickly that you will instantly notice incredibly hydrated skin without traces of oil . One of its star ingredients is hyaluronic acid, known for its ability to hydrate the skin and reduce expression lines.
OhMyKoko 's All in one cream based on bakuchiol or vegan retinol has a fluid texture that is quickly absorbed without leaving traces.
Its natural and skin-friendly formulas make it the ideal option for sensitive skin.
|Opt for natural formulas that respect the needs of the sebaceous glands and protect the skin barrier. Natural cosmetics help maintain your skin's natural protection factor, effectively prevent signs of premature aging, correct wrinkles and lines, and without compromising the health of your skin.
3- Too energetic massage
If it is important to apply the right amount of product, it is also important not to massage more than necessary.
4- Your skin is not prepared
There is also the possibility that your skin has an accumulation of dead cells and is not completely clean or prepared . Imagine that you have oily skin and you have not done proper cleaning. When you apply the cream, its water and your skin's oil would mix, causing this effect.
Use OhMyKoko Renewing Facial Cleansing Gel morning and night to keep your skin clean and free of dead cells . Performs a gentle but effective exfoliation thanks to its fruit acids.
You may also be interested in this POST .